# SDR DHL2003727005

- Difficulty date: June 3, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING RETRACTION DID NOT INDICATE NORMALLY, ALL GREEN AND ALL RED LIGHTS ON FORWARD PANEL WERE ILLUMINATED.  ON S/O PANEL TAIL SKID AND R GEAR DOOR LIGHTS WERE ILLUMINATED, L GEAR DOOR LIGHT WAS NOT ILLUMINATED.  FOUND HANDLE STIFF TO PULL OUT AND GO THROUGH OFF POSITION.  LUBED HANDLE AND PERFORMED GEAR SWING PER B-727 M/M 32-32-0.  OPS CHECKED GOOD THROUGH SEVERAL CYCLES.  NO FURTHER DEFECTS NOTED.
